EconPapers    
Economics at your fingertips  
 

Nonextensive and superstatistical generalizations of random-matrix theory

A. Y. Abul-Magd ()

The European Physical Journal B: Condensed Matter and Complex Systems, 2009, vol. 70, issue 1, 39-48

Keywords: 05.40.-a Fluctuation phenomena, random processes, noise, and Brownian motion, 05.45.Mt Quantum chaos; semiclassical methods, 03.65.-w Quantum mechanics, 02.30.Mv Approximations and expansions, (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1140/epjb/e2009-00153-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:eurphb:v:70:y:2009:i:1:p:39-48

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/10051

DOI: 10.1140/epjb/e2009-00153-0

Access Statistics for this article

The European Physical Journal B: Condensed Matter and Complex Systems is currently edited by P. Hänggi and Angel Rubio

More articles in The European Physical Journal B: Condensed Matter and Complex Systems from Springer, EDP Sciences
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:eurphb:v:70:y:2009:i:1:p:39-48